# SDR 02FDEA00601

- Difficulty date: August 10, 2002
- Submitted: August 22, 2002
- Operation: Air carrier
- Aircraft: N208FE
- Make and model: Boeing 727-200
- Aircraft serial: 22930
- Aircraft time: 25,247 hours, 14,748 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BS 344 FLOORBEAM TOP CHORD AT NUT PLATE LOCATIONS UPPER AND LWR FLANGES LBL 57 TO RBL 12, WL 208.  R&R UPPER CHORD ON FLOORBEAM PER SRM 53-10-8.
